# SDR 07FDEA02520

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CENTER STA 635 BETWEEN FLOOR PANELS NR 232FF AND NR 233GF, FOUND SEAT TRACK CROWN AREA CHIPPED OFF.  CARRIED OUT REPAIR ON DAMAGED SEAT TRACK AT STA 625 TO STA 645 AS PER SRM 53-70-00   VOLUME   I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
